# SDR CALA9900839

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO CRACKED WEBS AT FORWARD CARGO COMPARTMENT DOOR AFT EDGE.  THE CRACKS WERE .5 INCH LONG.  NEW WEBS WERE INSTALLED IAW SRM 52-30-1 AND 51-30-2.
